MathSciNet Relay Station
MathSciNet bibliographic data
MR1312684 (95m:53078) 53C40 (53C20)
Hamilton, Richard S. Convex hypersurfaces with pinched second fundamental form. Comm. Anal. Geom. 2 (1994), no. 1, 167–172.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement